Extreme points of the space ${\mathcal L}(^2l_{\infty})$
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 799-807
Published online July 5, 2020
Sung Guen Kim
Kyungpook National University
Abstract : We investigate extreme points of the unit ball of the space ${\mathcal L}(^2l_{\infty})$.
Keywords : extreme points
MSC numbers : Primary 46A22
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd